# SDR SWAA2012051403980

- Difficulty date: April 20, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 50,350 hours, 40,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6547973
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER WEB CORRODED BETWEEN BS 616 AND BS 639, STR 17L.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
